# SDR GAIA00588

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FRAME TO INTERCOASTAL CLIP AT STA 1090 STR 25R HOLES DAMAGED & SEVERLY GOUGED.  CORRECTIVE ACTION: REMOVED & FABRICATED NEW CLIP IAW 51-30-2 & 51-20-1 INSTALLED CLIP IAW B727 51-30-2
